U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

I just took 100 mg of lamotrigine on accident. what, if anything, could happen from this?

1 doctor answer1 doctor weighed in
Dr. Allen Seely
General Practice 31 years experience
Side effects/allergy: Although rare, allergic reactions have occurred with lamotrigine: watch for rash, fever; swollen glands; painful sores in or around your eyes or mouth; difficulty breathing; swelling of your face, lips, tongue, or throat. Also: this drug may make you dizzy or drowsy or cause blurred vision. Do not drive, use machinery, or do any activity that requires alertness. Do not drink alcohol.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 18-year-old female asked:
1 doctor answer4 doctors weighed in
A female asked:
1 doctor answer1 doctor weighed in
A 28-year-old male asked:
2 doctor answers3 doctors weighed in
A 45-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 15, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.